Discussions that mention lisinopril

High & Low Blood Pressure board


I started 20mg of Lisinopril 1x daily this past Saturday (7/5), and though I haven't had the all too frequent Ace inhibitor cough as of yet, I have had fatigue, drowsiness, and a mild headache for 4 days now.

The medication is controlling my BP well, but I cannot function at work. I just wondered if these sides will reduce over time or whether I should go ahead and switch to a new drug. I was on a diuretic previously, but it wasn't doing the job.
I've been on Lisinopril for years with no noticeable side effects. However, most recently, I've been able to cut my dose to 1/4 of what it use to be. I still don't understand why! Maybe I was overmedicated for years.
[QUOTE=Edelweiss;3641111]I've been on Lisinopril for years with no noticeable side effects. However, most recently, I've been able to cut my dose to 1/4 of what it use to be. I still don't understand why! Maybe I was overmedicated for years.

That seems to be the mystery with all these meds. One person does fine on a medication, the next one doesn't. I took Toprol XL for 7 years and loved it, but I started allergy shots, and had to give up the Beta Blocker.